# SDR SIMA201806065004

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,720 hours, 26,749 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR DID NOT TEST PROPERLY.  LIGHT WILL NOT ILLUMINATE DURING THE TEST BUT AFTER TEST IT WILL.  REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM 26-14-01.  OPS CHECKED GOOD IAW AMM 26-15-00.
